# SDR SIMA200209423

- Difficulty date: March 27, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S5367129034801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND PAX DOOR SILL PLATE FORWARD TEE FITTING CORRODED.  REPLACED PAX DOOR FORWARD TEE FITTING IAW SRM 51-25-03.  (M)
